Itching of the body using Rogaine Foam | HairLossTalk Forums
Dismiss Notice
Send Hellouser to 10th World Congress in Japan! Read More
Dismiss Notice
New : Hair Loss Treatment hits the market. Topical Spironolactone 5% for Men and Women: Read More...
Dismiss Notice
RepliCel: How Follicles are Revitalizing Hair Growth, and more... Read More

Itching of the body using Rogaine Foam

Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by Maimonie, Jul 1, 2012.

  1. Maimonie

    Maimonie New Member

    Joined:
    Nov 18, 2009
    Messages:
    5
    Likes Received:
    0
    Dislikes Received:
    0
    Hello.
    I have a question about original Rogaine Foam
    Has anyone encountered this side-effect:
    Body itching after applying it on the scalp.
    My head does not itch. Only the body.
    I put a very small amount and one hour after application I start to itching all over the body.
    The phenomenon does not pass after a week - two weeks of use.
    Has anyone seen anything like it?

    Could it be that I'm allergic to a specific component material on Rogaine Foam?
    If so, what Minoxi has no element that causes itching?


    Thanks in advance
     

Share This Page